# SDR 96UAL900312

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 1 Le Flap
- Component: 10617927
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF SJC AT 115 KNOTS DUE TO THE LOSS OF 'A' HYDRAULIC SYSTEM.  TOWED TO GATE.  SUPPLEMENTAL DATA UPDATE:  NR 1 LEADING EDGE SLAT ACTUATOR CRACKED AT HOUSING AFT END.  REPLACED NR 1 LEADING EDGE SLAT ACTUATOR.  SERVICED 'A' HYDRAULIC SYSTEM.
